# SDR QXEA0300242

- Difficulty date: February 7, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,843 hours, 3,380 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 301450201
- Condition: Broken
- Location: Zone 800
- Part time: 2,843 hours, 3,380 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 353 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE RIGHT MAIN GEAR SHOWED UNSAFE AND THE LIGHT IN HANDLE STAYED ON WHEN THE GEAR WAS RETRACTED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT GEAR DOOR CLOSED PROXIMITY SENSOR AND ADJUSTED THE LEFT DOOR CLOSED PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
